# SDR UIEA2021020100183

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,923 hours, 13,615 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B MID FLAP O/B AREA FOUND DELAMINATION.( RHW O/B MID FLAP L/E AREA 62" FROM O/B EDGE DELAMINATION AREA PERFORMED REPAIR AS PER SRM 51-70-07 PAR 5A AND REFER 'HX' PROCESS CARD CONTROL SEQUENCE NO:XJN504742-01 FOR DETAIL. )
